# SDR SWIA2023052211

- Difficulty date: May 1, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 36,073 hours, 22,762 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DRILLING OUT A STUCK SCREW ON PANEL 672AB MISDRILLED AND DAMAGED UNDERLYING STRUCTURE.     (C-CHECK RO 5/18/2023)    REPAIRED DAMAGE TO RH WINGLET CLOSING RIB REF MHIRJ EO # CL-600-2C10-57-L07462 DATED 5/2/2023. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
